# SDR DALA2021012500476

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 12,455 hours, 1,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS AT 3L/3R ILLUMINATED.  ALSO FLOOR LIGHTS ON F/O SIDE FROM 3R TO AFT.  CIDS RESET UNSUCCESSFUL.  CORRECTIVE ACTION: REPLACED POWER SUPPLY UNIT 102WL3, NO HELP.  REPLACED SPDB8 SLOT S (801XY).  REPLACED SPDB6 SLOT C(603XY), PER A350 AMM 24-74 FAULTS SOFTWARE CONFIG.   REPLACED PCB SPDB8 SLOT B.  CHECK OF PCB GOOD.  EMERGENCY LIGHT CHECK GOOD.
